# SDR ASAA2020122633752

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,362 hours, 13,999 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aux Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING ENGINES "AUX PITOT" ILLUMINATED WITH CB FOUND OUT.  GROUNDED-YES.  PERFORMED C/B RESET PROCEDURE, REF B737-800 AMM 20-60-01, NO FAULTS NOTED.  OPERATIONS CHECKED AUX PITOT HEAT SYSTEM, REF AMM 30-31-00-750-801, ALL TEST PASS.  NO FAULTS NOTED.
